# SDR SWIA202157663

- Difficulty date: March 3, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON CENTER HINGE INBD LUG GOUGED      (C-CHECK RO 4/21/2021)    REMOVED GOUGE AND REPAIRED R/H AILERON CENTER INBD LUG BY COMPLYING WITH ALL STEPS OF MHIRJ REO 670-57-61-343 REV --, DATED 2021-03-07. COMPLIED WITH TASK CARD 51-900-1002-SKY.
